Littlewood-type problems on [0,1]

Borwein, P. and Erdélyi, F. and Kós, Géza (1999) Littlewood-type problems on [0,1]. PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY, 79 (3). pp. 22-46.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Geometric Modelling and Computer Vision Laboratory
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:57
Last Modified: 11 Dec 2012 14:57

Update Item Update Item